# SDR CA110614009

- Difficulty date: June 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lkheed 382G
- Aircraft time: 43,241 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 15015073
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER DEPARTURE THE CREW ADVISED THAT THEY HAD SHUTDOWN THE NR 3 ENGINE DUE TO AN OVERHEAT WARNING LIGHT AND THAT THEY WERE RETURNING TO POINT OF DEPARTURE.  THEY DID NOT DECLARE AN EMERGENCY.  WHEN MX INSPECTED THE ACFT THEY FOUND THE UPPER BLEED AIR MANIFOLD DUCT RUPTURED.  IT WAS REPLACED, GROUND RUN CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE.
